# SDR GLBA2002155

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 13,554 hours, 17,592 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: 1293800161
- Part serial: 0408
- Condition: Failed
- Location: Nr 1 Dc Gen
- Part time: 8,156 hours, 10,366 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LEFT DC GENERATOR FAILED ON TAKE OFF, REPLACED DC POWER PANEL.
